# SDR ASAA11510231

- Difficulty date: August 13, 2011
- Submitted: August 15, 2011
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 17,573 hours, 5,501 cycles
- System (JASC): 4990 · APU Oil System
- Part: Filter Element
- Part number: 64311052
- Condition: Dirty
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED.  FOUND FAULT CODE 49 94299.  REPLACED STARTER GENERATOR FILTER ELEMENTS PER MM 49 91 12 000 801 AND 49 91 12 400 801.  OPS CHECK GOOD.  NO LEAKS NOTED.
